# SDR AALA20100903TUL01

- Difficulty date: September 3, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 49,299 hours, 16,761 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Departed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING THE PREVIOUS REPAIR ON THE NUMBER 3 SLAT TRAILING EDGE WEDGE HAS DEPARTED THE AIRCRAFT 24 INCHES FROM INBOARD END.  REMOVED DAMAGE AREA INSTALLED DOUBLER PER SRM 51-70-10-2R.
